# SDR USAA051358

- Difficulty date: November 9, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- Aircraft time: 51,400 hours, 51,400 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION BS 328 AT RBL 15 AND 12.  FABRICATED SPLICE ANGLES AND INSTALLED SPLICE ANGLES AND "T" CAP IAW SRM 53-10-51, DEFECT SIZE: 7" BY.65".
